# SDR 2007UALA04959

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1360 FRAME HAS DENT AND MINOR SURFACE CORROSION AT STR 25L.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED & INSTALLED A REPAIR ANGLE.
